# SDR HALA2012020100050

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 1,634 hours, 295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 2F4336
- Part serial: 137415
- Condition: No Test
- Location: Zone 200
- Part time: 1,634 hours, 295 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF BURNING RUBBER AT DOOR 4L.  EMERGENCY POWER SUPPLY UNIT AT 4L WOULD NOT TEST REMOVED AND REPLACED PER AMM 33-51-38.  RAN ENGINE 1 & 2 ON ENGINE BLEED ON PACKS FULL HOT AND COLD, NO FAULTS FOUND.  OK FOR CONTINUED SERVICE.
